# SDR F3LA98037

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214AU
- Make and model: Boeing 737201
- Aircraft serial: 20214
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ELP - DURING SERVICE CHECK, MAINTENANCE REPORTED FLOOR PROXIMITY LIGHTING AT WAS 1 INOPERATIVE.  MAINTENANCE REPAIRED WIRING AND SYSTEM CHECKED OK.  (M)
